MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-541PA; TRANSMITTER

NIHON KOHDEN CORPORATION ZM-541PA; TRANSMITTER
Model Number ZM-541PA
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reports that the transmitter got hot and melted the battery compartment.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Further evaluation being performed.
 
Event or Problem Description
The customer reports that the transmitter got hot and melted the battery compartment.
 
Additional Manufacturer Narrative
Manufacturer narrative: the customer reports that the transmitter got hot and melted the battery compartment.The unit was cleaned and evaluated.The reported problem of getting hot was not duplicated.However, it was found that the spo2 connector was broken and the non-invasive blood pressure (nibp) function failed.All malfunctioning parts have been replaced.The unit was tested per the operator's/service manual and the results were recorded on the maintenance check sheet.The unit completed 24 hours of extended testing and operates to manufacturer's specifications.Nihon kohden will submit a supplemental report in accordance with 21 cfr part 803.56 if additional information becomes available.

Brand Name
ZM-541PA
Common Device Name
TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, japan 161-8 560
JA  161-8560
MDR Report Key6443030
Report Number8030229-2017-00087
Device Sequence Number693846
Product Code DRT
UDI-Device Identifier04931921106617
UDI-Public04931921106617
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/02/2017
Report Date (Section F) 03/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-541PA
Device Catalogue NumberZM-541PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2017
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/02/2017
Device Age41 MO
Event Location Hospital
Date Report to Manufacturer03/29/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/29/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/29/2017
Supplement Report FDA Received Date06/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/29/2017